American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] Garrett Birkhoff. Analytical groups . Trans. Amer. Math. Soc. 43 (1938) 61-101. MR 1501934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Alfred Loewy. \"Uber die Reducibilit\"at der Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 4 (1903) 44-64. MR 1500624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] H. F. Blichfeldt. A new determination of the primitive continuous groups in two variables . Trans. Amer. Math. Soc. 2 (1901) 249-258. MR 1500567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. E. Campbell. On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group . Trans. Amer. Math. Soc. 1 (1900) 243-258. MR 1500535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. E. Campbell. Errata: ``On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 2, 243--258; 1500535] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2